Finite element approximation of an Allen-Cahn/Cahn-Hilliard system

File Description SizeFormat 
Finite Element Approximation of an.pdf565.57 kBAdobe PDFView/Open
Finite Element Approximation of an.ps797.21 kBPostscriptView/Open
Title: Finite element approximation of an Allen-Cahn/Cahn-Hilliard system
Authors: Barrett, JW
Blowey, JF
Item Type: Journal Article
Issue Date: 1-Jan-2002
Citation: IMA J NUMER ANAL 22 ( 1 ) 11 - 71
URI: http://hdl.handle.net/10044/1/103
Publisher Link: http://dx.doi.org/10.1093/imanum/22.1.11
ISSN: 0272-4979
Copyright Statement: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Numerical Analysis following peer review. The definitive publisher-authenticated version IMA Journal of Numerical Analysis 21(1):11-71 is available online at: http://dx.doi.org/10.1093/imanum/22.1.11.
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx